# SDR 96NK171

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- Engine: Pwa JT8D17A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOG PAGE 7770.  ABORTED TAKEOFF. ON TAKEOFF, LEFT ENGINE DEVELOPED ONLY 1.8 EPR AT 90 PERCENT N1, RIGHT ENGINE DEVELOPED 1.78 EPR AT 88 PERCENT N1, BOTH POWER LEVERS WERE AGAINST THE STOPS.  CORRECTIVE ACTION:  TRIMMED NR 1 AND NR 2 ENGINES IAW MM 71-00.  REFERENCE TRIM CHARTS FIGURE 508.  OPS CHK NORMAL.  (X)
